i got a cramp in rt leg and immediately after got one in lt leg. Continued to run thinking it would go away. No such luck, then I remembered side effects of this drug. I stopped running and walked back. The pain now is a dull ache . How long do I need to stop running... Thoughts?
If you have read all the side effects the questions is more why are you still taking this drug. Please reconsider and do not listen if your dr. said it is safe. IT IS NOT. You are starting as I did... and hopefully it does not progress for you. I, too, was someone that always exercised since my early 20s. I was given Lev. in my early 40s. On the third day I was due to do Pilates. I laid on the floor and could not lift up my body AT ALL. I was 127 lbs--5'6'' and then my feet and calves were cramping severe. I was in tears as I did not know what it was from... at this time these drugs did not carry the exact warning as they do today. By the next day at work while teaching, such horrible things were happening to me. I did not connect the Lev. which might seem crazy to you, but at that time the drs. sold it as just an antibiotic. I did not know it was actually a chemo drug that was now used as antibiotic. In calling the dr. she told me to stay on this drug.
I did and ended up in the hospital. Long long story short, I am still in agony today and my life, to me, is over and useless. I never arise without horrible pain in my tendons, so bad I can barely walk and it will not repair. My feet, calves, and thighs always cramp especially it I stretch or arche my feet--every time will cramp. I have constant pain throughout my body and I had to stop doing everything that I love and live this way. For 20+ years I was fine--I have tried it all to get better-=-PROMISE! I have more proof of traveling all over to cure myself it is a travel journal. Please rethink this med. and to be safe, just ask for something else--please--anything but Levaquin, Cipro, of Avelox --fluoroquinolones... it is the right thing to do.
This drug will destroy your life. Get off of it now! They won't listen to us and continue to sell it. Many lives have been drastically changed, including ours because of this drug. They have so many lawsuits, that they are just doing settlements. The first guy got 5 million, but settlements now.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2011 • 3 answers
Posted 8 Sep 2013 • 1 answer
Posted 8 Dec 2015 • 2 answers
Posted 11 Feb 2017 • 5 answers
Posted 20 Jan 2018 • 0 answers